# SDR 0501379947

- Difficulty date: August 10, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- Aircraft time: 83,769 hours, 77,066 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE SKIN AT FORWARD SERVICE DOOR FRAME LOWER AFT CORNER.  REPAIRED PER EA 99-204703.
